SSRI vs SNRI

page: 2
2
<< 1   >>

log in

join

posted on Oct, 15 2012 @ 01:52 PM
link   
Just take my advice stay away from the coffee and energy drinks they all contain caffeine and can interfere with the medication. Learn from my mistake, the caffeine work on exactly same receptors as your medication the N part in sNri. Don't forget caffeine can increase anxiety not to mention later you will have trouble trying to sleep because of heart poundings in your throat and stuff as well. Oh and caffeine can be used to treat headaches thus you wont know your headaches are gone because of medication or caffeine, beware the withdrawal because withdrawal symptom is headaches this you wont know if the headache is caused by the medication, anxiety or withdrawal.

Newton was mental dont judge mental cases




posted on Oct, 15 2012 @ 03:21 PM
link   
reply to post by paranoidfreak
 


No judgementalness from me, I have known and loved people from all kinds of walks of life. Bipolar, schizophrenic just off the top of my head. Besides, most people consider me a mental case, I know how that goes.

And no, you aren't talking to the wall. I will try to get off coffee, I have gone without coffee for months at a time before, never had any withdrawal problems from it before. I did know about caffiene helping with headaches, it's what seperates my excedrine migraine(the only thing that works for me), from plain excedrine. Even taking excedrine with a coffee don't work for some strange reason I can't figure out. Maybe the dose in the pill is stronger than a coffee.

I finally found a cardio routing that looks right up my alley, kenpoX from the psx90 series. I hate the abripperX routing, it is so masochistic, but I love the results it gets. I am thinking it will be the same for the kenpoX



posted on Nov, 14 2012 @ 06:26 PM
link   
Well, I figured out two things. If I drink now, the next day I wake up with a bad migraine. I forgot to take it two days in a row, and didn't get any withdrawal symptoms that I have read about. Brain zaps or any of that stuff, I didn't notice any huge difference at all, except a panic attack.
edit on Wed, 14 Nov 2012 18:26:36 -0600 by TKDRL because: (no reason given)



posted on Nov, 17 2012 @ 12:19 AM
link   
reply to post by TKDRL
 


You may not have withdrawal symptoms after only taking it for such a short period. I'm 27 now, and I've been taking Effexor since I was 17. I hate it. I hate it so so so much. If I am just one hour late taking it in the morning, God forbid I wake up late, I am light-headed, dizzy and have the brain zaps something fierce. Also, even if I stay up really late, and it's about 7 hours away from my daily dose, I get this lightheaded feeling every time I hear certain noises, like my mouse wheel, or the clicking of the mouse.

I also have been taking Lorazepam for these 10 years. Granted, these medications saved me. I had such severe depression and anxiety back then, I was self-injuring myself really badly (And not just cutting myself, I would break the bones in my hand). For me, it all started after an injury during a volleyball game that year of high school, I broke my foot in three places and was diagnosed with something called RSD. I experienced such horrible burning stabbing pain in my foot 24/7, that I would try to hurt other parts of my body to try and get my mind off of the burning. I truly believe those meds saved me from going any further than I did.

But now, trying to get off of them has been impossible. I feel I no long need them (Even after being in A SECOND injury and having my foot crushed at work in 2005, and coming out of remission from my RSD in that same foot, and going through this cycle of horrible pain and my foot wasting away again), I've somehow learned to control the depression much better. Not so much the anxiety, but I don't want to rely on medication for it my entire life.

Well, it's been almost a full year since I started to wean off the ativan (With my doctors help, of course) after telling him that I want off it. I've gone from 1mg three times a day to .25mg four times a day. In a year. I feel like I will never get off of it. I've been at this dose for months, and trying .25mg three times a day leaves me unable to even sleep at night. And the Effexor... I used to take 300mg a day. I've now weaned myself down to 37.5mg a day but it's taken YEARS. And I've been at 37.5mg for a year now, and just can't get off this crap!

I even tried taking one milligram out of each capsule for about two weeks, and taking the dose of 36mg. Then after those two weeks, I would take two milligrams out of each capsule, so then I was taking 35mg. I got down to 27mg, and it took months.. and I felt the withdrawals. Ended up back to 37.5mg.

So you SHOULD be okay if you were to stop taking it right now, especially since you said you didn't take it for two days and had no side effects. I mean, if it helps you.. and nothing else is.. it's worth a shot. But.. I try to tell everyone to please make it their last treatment they try.



posted on Nov, 19 2012 @ 10:57 AM
link   
reply to post by TKDRL
 


Why would you get antidepressants if insomnia was your only complaint? Either tranquillizers or sleeping pills are normally given. Antidepressants take 6 weeks to show whether they are the right one for a patient, again strange choice for insomnia. Furthermore, 2000 mg???? Are you f-ing kidding me? 200 mg is top for most of modern antidepressants.

WHO was this doctor anyway?

You need to be reverted to a sleep disorder lab where they can see what's going on in your brain, or not.



posted on Nov, 19 2012 @ 11:58 AM
link   
reply to post by QueenofWeird
 


Oh crap, it was 200 not 2000, sorry. Way too late to edit the OP. The doctor seems to think it is depression/anxiety causing my insomnia. Doctors up here will not give out tranquilizers, they say they are worried about addiction. I am wondering if maybe they don't get perks from those, and do get them from the new antidepressants/antianxiety pills. He gave me a script for 50 lorazapam last time I went, but he said he would never prescribe it for me again after that, I been saving them for my heavy panic attacks.



posted on Nov, 19 2012 @ 12:50 PM
link   
reply to post by Deadscreameyes
 


I used to burn and cut myself all the time when I was younger, to take my mind of the mental pain I had. My scars embarrass the hell out of me now. My left forearm looks like it was hit with shrapnel or something. That is where I did the most damage. I wanted to get a sleeve tattoo to cover it up, but none of the good tattoo artists would touch it. They said scar tissues don't take ink well, and it gets discolored if it does take. I just got to live with that I guess
Dumbass kid I was.

I guess for now I just take this meds, and see what happens with my brainscan next month, if the results are in my next appointment.



posted on Nov, 30 2012 @ 12:09 PM
link   
reply to post by TKDRL
 


Ok ok, how are you now doing? I can curb my insomnia with Tylenol hahahaha. No seriously, because my muscles hurt a lot and sleep is then impossible.



posted on Nov, 30 2012 @ 09:27 PM
link   
reply to post by QueenofWeird
 


With me it was the back muscles, flooring is hard on the back


I am doing better and better, I think once I am worked up to a full rigorous workout schedual, it will help a lot. Stupid smoking, quitting this crap again soon, probably will help a lot as well. Strength wise I am pretty good, I gotta get back into cardio shape again.
The plan is to be back in top shape by next winter and start playing hockey again, I miss that a lot



posted on Dec, 2 2012 @ 12:06 PM
link   
reply to post by TKDRL
 


That sounds great



posted on Dec, 3 2012 @ 07:52 AM
link   
reply to post by QueenofWeird
 


Thanks for the encouragement. Hopefully today I get back the results on my brainscan, and it comes up clean



posted on Jan, 18 2013 @ 04:49 PM
link   
Oh I forgot to update, yeah, the brainscan came back normal.

Today is day 3 of being off the meds. I think I now know what people were talking about in the drug forums about the "zaps".

I have been really paying attention to them all day today, so that I may be able to describe them. They happen suddenly, for 1-10 seconds. It starts with an odd fluttering sensation in the top sternum area, then radiates out and upward towards my head. It is a strange sensation for sure, kind of like a short burst of, damn I forget the word, but the feeling you get when you are on top of a super high building then suddenly look down. That's the best I can explain it. Happens at least once every 10 minutes. It's disorienting for sure, but as long as it doesn't last forever, I think tolerable. I will have to make sure not to drive though, until it passes.



posted on Sep, 12 2013 @ 09:21 PM
link   
7 months or so now, and the side effects are still there. The frequency of them fell off as time past though, I get one maybe once a week or so.





top topics
 
2
<< 1   >>

log in

join